Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Thinking about trying clomid... what has been some side effects that you have experienced?

Answer Question
 
Anonymous

Asked by Anonymous at 10:41 AM on Feb. 25, 2009 in Trying to Conceive

Answers (3)
  • I have just started my 1st round of clomid last night! So far the only side effect that I have had is mood swings. But I have only taken 1 pill so far I will take my 2nd pill tonight. I'm taking mine at night just incase it upsets my stomache I can maybe sleep threw it. But so far I haven't had any side effects except for my mood swings. KNOCK ON WOOD! Good luck to you!
    jziegler

    Answer by jziegler at 10:58 AM on Feb. 25, 2009

  • Im about to start clomid and Metformin together and the only things I have heard about the Clomid is that you get mood swings from it. To be honest with you, most of the women that I have talked to have not had success on the Clomid and they actually got pregnant when they got off of it so Im wondering if thats going to be me lol. Im still doing some research on it, like I just found out from another girl that theres a 10% chance of twins and 3% chance of triplets while your on the drug.
    LANDENSMOMMYlmk

    Answer by LANDENSMOMMYlmk at 11:33 AM on Feb. 25, 2009

  • It's sort of like PMS. For some it's like really bad PMS, and for others it's hardly anything. It hit me about in the middle, but my friend had really bad mood problems when she took it.
    TweenAndTwinMom

    Answer by TweenAndTwinMom at 11:57 AM on Feb. 25, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Trying to Conceive
How long after conception...

Next question overall (Pregnancy)
What can I do?